# SDR 96ZZZX1059

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N221GP
- Make and model: Bell 206B-3
- Aircraft serial: 4309
- System (JASC): 6220 · Main Rotor Head
- Part: Trunnion
- Part number: 206011105001
- Condition: Rough
- Location: M/R
- Part time: 520 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R TRUNNION ROUGH AND BINDING.  REPLACED WITH NEW FIXTURE.
